# SDR SWAA2021080293282

- Difficulty date: July 9, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 33,006 hours, 20,057 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BS 540; LBL 25 - BL 0; WL 208 CRACKED AT I/B FASTENER HOLE ; / [01] REMOVED AND INSTALLED FLOOR SUPPORT AT BS540 LBL 25 TO BL 0 WL 208 PER SRM 51-40-02 AND BOEING DWG 143A0060. FLOOR SUPPORT STILL REQUIRES MATCH DRILL OF FLOOR PANEL FASTENER HOLE.; [02] VERIFIED; [03] VERIFIED CORRECTIVE ACTION ITEMS 1 AND 2 REMOVAL AND INSTALLATION OF FLOOR SUPPORT AT BS 540 LBL 25 TO BL 0 WL 208 PER SRM 51-40-02 AND BOEING DWG 143A0060.  **FLOOR SUPPORT STILL REQUIRES MATCH DRILL OF FLOOR PANEL FASTENER HOLE.**; [04] LOCATED AND DRILLED FLOORPANEL HOLES ON FLOOR SUPPORT AT BS 540; LBL 25 - BL 0; WL 208 IAW SRM 51-40-05-OG-0.; [05] VERIFIED FLOOR PANEL HOLES IN THE NEW FLOOR SUPPORTS PER SRM 51-40-05-OG-0
